# SDR SIMA200116402

- Difficulty date: June 13, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Air Conditioning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DFW - FLT 5115 - ON TAXI, HAD MULTIPLE LAVATORY SMOKE INDICATIONS ON CWP.  RETURNED TO GATE.  FOUND LOOSE AIR CONDITIONING DUCT BY LAVATORY SMOKE DETECTOR.  TIGHTEN DUCT AND PERFORMED OPS CHECK IAW AMM.  OPS CHECK GOOD.  (M)
